# SDR DALA2015020400882

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTING AT FWD CARGO DOOR FWD EDGE.  A NEW STOP FITTING DRILLED IAW SRM 51-10-4 AND INSTALLED IAW SRM 51-30-1 AND 51-30-2.
